# SDR DL75A000623

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 42,710 hours, 23,697 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Component: Actuator, 162N000135
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT. RETURNED TO SLC.  REPLACED NG ACTUATOR AND BYPASS SEQ VALVE.
